# SDR 2007FA0001081

- Difficulty date: September 26, 2007
- Submitted: December 17, 2007
- Operation: General aviation
- Aircraft: N97CP
- Make and model: Robsin R22ALPHA
- Aircraft serial: 0421
- Engine: Lyc O320B2C
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20006A
- Part serial: C9830794
- Condition: Cracked
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT A 100 HR INSPECTION ON HELICOPTER, INSTALLED A NEW OIL COOLER REPLACING THE ORIGINAL OIL COOLER.  (NOVEMBER 5, 2007, HOUR METER 1042) WHILE FLYING, NOTICED THE OIL TEMPERATURE RISING AND THE OIL PRESSURE DROPPING.  MADE AN UNSCHECULED LANDING AND DISCOVERED THE TAILBOOM COVER WITH ENGINE OIL.  TRACED THE OIL BACK TO THE OIL COOLER, REMOVED OIL COOLER AND PRESSURE TESTED IT AND FOUND A .7500 INCH CRACK IN THE COOLER CORE.  
(TT 16.8 HOURS) (K)
